# SDR DALA2021091705557

- Difficulty date: September 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 65,566 hours, 21,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5801 ERA 593536-14 REPAIR TO THE FUS SKIN AT LAV SERVICE PAN STA 1540-1560 CORROSION REPAIR REQUIRES FOLLOW UN ACTION. CORRECTIVE ACTION: REF ERA 593536-14. (1948204)
